Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Friedrichs operator


Authors: Peng Lin and Richard Rochberg
Journal: Proc. Amer. Math. Soc. 123 (1995), 3335-3342
MSC: Primary 47B38; Secondary 32A37, 32H10, 46E99, 47B10
DOI: https://doi.org/10.1090/S0002-9939-1995-1264822-8
MathSciNet review: 1264822
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega $ be a simply connected domain in $ {\mathbb{C}^1}$ with the area measure dA. Let $ {\bar P_\Omega }$ be the orthogonal projection from $ {L^2}(\Omega ,dA)$ onto the closed subspace of antiholomorphic functions in $ {L^2}(\Omega ,dA)$. The Friedrichs operator $ {\bar T_\Omega }$ associated to $ \Omega $ is the operator from the Bergman space $ L_a^2(\Omega )$ into $ {L^2}(\Omega ,dA)$ defined by $ {\bar T_\Omega }f = {\bar P_\Omega }f$. In this note, some smoothness conditions on the boundary of $ \Omega $ are given such that the Friedrichs operator $ {\bar T_\Omega }$ belongs to the Schatten classes $ {S_p}$.


References [Enhancements On Off] (What's this?)

  • [B] S. Bergman, The kernel function and conformal mapping, Math. Surveys Monographs, vol. 5, Amer. Math. Soc., Providence, RI, 1950. MR 0038439 (12:402a)
  • [BB] F. Beatrous and J. Burbea, Holomorphic Sobolev spaces on the ball, Dissertationes Math. (Rozprawy Mat.) 276 (1989). MR 1010151 (90k:32010)
  • [F] K. Friedrichs, On certain inequalities for analytic functions and for functions of two variables, Trans. Amer. Math. Soc. 41 (1937), 321-364. MR 1501907
  • [Lu] D. Luecking, Characterizations of certain classes of Hankel operators on the Bergman spaces of the unit disk, J. Funct. Anal. 110 (1992), 247-271. MR 1194989 (93j:47039)
  • [N] S. Norman, The Friedrichs operator, research report, TRITAMAT, Royal Inst. of Technology 6 (1987).
  • [Po] Ch. Pommerenke, Boundary behavious of conformal maps, Springer-Verlag, New York, 1992. MR 1217706 (95b:30008)
  • [Sh] H. S. Shapiro, Domains allowing exact quadrature identities for harmonic functions-an approach based on p.d.e., Anniversary Volume on Approximation Theory and Functional Analysis, Internat. Ser. Numer. Math., vol. 65, Birkhäuser Verlag, Basel, 1984, pp. 335-354. MR 820535 (87g:41073)
  • [Sh2] -, The Schwarz function and its generalization to higher dimensions, Wiley, New York, 1993.
  • [Zh] Kehe Zhu, Operator theory in function spaces, Marcel Dekker, New York, 1990. MR 1074007 (92c:47031)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 32A37, 32H10, 46E99, 47B10

Retrieve articles in all journals with MSC: 47B38, 32A37, 32H10, 46E99, 47B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1264822-8
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society